# SDR SWAA2020051344746

- Difficulty date: April 23, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; ANGLE UNDER SHIELD HAS CORROSION AROUND NUTPLATES BS767 TO BS787 RBL21 WL157 / CORROSION ON ANGLE UNDER SHIELD BS 767-787 RBL 21 WL157; FOUND TO BE OUT OF LIMITS DUE TO NO SRM LIMITS; REMOVED AND REPLACED ANGLE PER SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A8123.
